# SDR FDEA202508261542

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 52,082 hours, 8,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND DOOR 1L INTERIOR FWD EMERGENCY  LIGHT NO FULLY ILLUMINATED DURING GROUND TEST.     AMM 33-51-01-2  RELAMPED DOOR 1L INTERIOR FWD EMERGENCY EXIT SIGN  PER ABOVE REFERENCE. 2X LAMPS MPN 925007-1  REPLACED.
